Friday on TV – 10/17/14

Season Finale

  • The Knick (#110) – Cinemax @ 10/9c

Series Premiere

Season Premiere

  • Gold Rush (#601-120) – Discovery Channel @ 8/7c & 9/8c (1-Hour “The Dirt” Special & 2-Hour Season Premiere)
  • The Birthday Boys (#201) – IFC @ 11:30/10:30c

New

  • America’s Next Top Model (#2109) – The CW @ 9/8c
  • Blue Bloods (#504) – CBS @ 10/9c
  • Comedy Bang! Bang! (#311) – IFC @ 11/10c
  • Cristela (#104) – ABC @ 8:30/7:30c
  • Haven (#506) – Syfy @ 7/6c
  • Hawaii Five-0 (#504) – CBS @ 9/8c
  • Last Man Standing (#405) – ABC @ 8/7c
  • Late Show with David Letterman – CBS @ 11:35/10:35c
  • Mysteries at the Museum (#705) – Travel Channel @ 9/8c
  • On the Menu (#103) – TNT @ 8/7c
  • Real Time with Bill Maher (#332/1230) – HBO @ 10/9c
  • Say Yes to the Dress (#1202/1203) – TLC @ 9/8c & 9:30/8:30c (2 New Episodes)
  • Shark Tank (#605) – ABC @ 9/8c
  • Something Borrowed, Something New (#303/304) – TLC @ 10/9c & 10:30/9:30c (2 New Episodes)
  • The Amazing Race (#2504) – CBS @ 8/7c
  • The Late Late Show with Craig Ferguson – CBS @ 1:37AM/12:37AMc
  • Utopia (#UT-112) – FOX @ 8/7c
  • Z Nation (#106) – Syfy @ 10/9c

ABC

  • *New*Last Man Standing (#405) @ 8/7c
  • *New*Cristela (#104) @ 8:30/7:30c
  • *New*Shark Tank (#605) @ 9/8c

CBS

  • *New*The Amazing Race (#2504) @ 8/7c
  • *New*Hawaii Five-0 (#504) @ 9/8c
  • *New*Blue Bloods (#504) @ 10/9c
  • *New*Late Show with David Letterman @ 11:35/10:35c
  • *New*The Late Late Show with Craig Ferguson @ 1:37AM/12:37AMc

FOX

  • *New*Utopia (#UT-112) @ 8/7c

The CW

  • *New*America’s Next Top Model (#2109) @ 9/8c

Cinemax

  • *Season Finale*The Knick (#110) @ 10/9c

Discovery Channel

  • *Season Premiere*Gold Rush (#601-120) @ 8/7c & 9/8c (1-Hour “The Dirt” Special & 2-Hour Season Premiere)

HBO

IFC

  • *New*Comedy Bang! Bang! (#311) @ 11/10c
  • *Season Premiere*The Birthday Boys (#201) @ 11:30/10:30c

Pivot

Syfy

  • *New*Haven (#506) @ 7/6c
  • *New*Z Nation (#106) @ 10/9c

TLC

  • *New*Say Yes to the Dress (#1202/1203) @ 9/8c & 9:30/8:30c (2 New Episodes)
  • *New*Something Borrowed, Something New (#303/304) @ 10/9c & 10:30/9:30c (2 New Episodes)

TNT

  • *New*On the Menu (#103) @ 8/7c

Travel Channel

  • *New*Mysteries at the Museum (#705) @ 9/8c

7:00/6:00c

  • *New*Haven (#506) – Syfy

8:00/7:00c

  • *Season Premiere*Gold Rush (#601-120) – Discovery Channel (1-Hour “The Dirt” Special & 2-Hour Season Premiere)
  • *New*Last Man Standing (#405) – ABC
  • *New*On the Menu (#103) – TNT
  • *New*The Amazing Race (#2504) – CBS
  • *New*Utopia (#UT-112) – FOX

8:30/7:30c

  • *New*Cristela (#104) – ABC

9:00/8:00c

  • *New*America’s Next Top Model (#2109) – The CW
  • *Season Premiere*Gold Rush (#601-120) – Discovery Channel (1-Hour “The Dirt” Special & 2-Hour Season Premiere)
  • *New*Hawaii Five-0 (#504) – CBS
  • *New*Mysteries at the Museum (#705) – Travel Channel
  • *New*Say Yes to the Dress (#1202/1203) – TLC (2 New Episodes)
  • *New*Shark Tank (#605) – ABC

9:30/8:30c

  • *New*Say Yes to the Dress (#1202/1203) – TLC (2 New Episodes)

10:00/9:00c

  • *New*Blue Bloods (#504) – CBS
  • *New*Real Time with Bill Maher (#332/1230) – HBO
  • *New*Something Borrowed, Something New (#303/304) – TLC (2 New Episodes)
  • *Season Finale*The Knick (#110) – Cinemax
  • *Series Premiere*Welcome to Fairfax (#101) – Pivot
  • *New*Z Nation (#106) – Syfy

10:30/9:30c

  • *Series Premiere*Freestyle Love Supreme (#101) – Pivot
  • *New*Something Borrowed, Something New (#303/304) – TLC (2 New Episodes)

11:00/10:00c

11:30/10:30c

  • *New*Late Show with David Letterman – CBS (11:35/10:35c)
  • *Season Premiere*The Birthday Boys (#201) – IFC

1:30AM/12:30AMc

  • *New*The Late Late Show with Craig Ferguson – CBS (1:37AM/12:37AMc)

Full Schedule

  • *Season Finale*The Knick (#110) – Cinemax @ 10/9c
  • *Series Premiere*Foo Fighters: Sonic Highways (#01/101) – HBO @ 11/10c
  • *Series Premiere*Freestyle Love Supreme (#101) – Pivot @ 10:30/9:30c
  • *Series Premiere*Welcome to Fairfax (#101) – Pivot @ 10/9c
  • *Season Premiere*Gold Rush (#601-120) – Discovery Channel @ 8/7c & 9/8c (1-Hour “The Dirt” Special & 2-Hour Season Premiere)
  • *Season Premiere*The Birthday Boys (#201) – IFC @ 11:30/10:30c
  • *New*America’s Next Top Model (#2109) – The CW @ 9/8c
  • *New*Blue Bloods (#504) – CBS @ 10/9c
  • *New*Comedy Bang! Bang! (#311) – IFC @ 11/10c
  • *New*Cristela (#104) – ABC @ 8:30/7:30c
  • *New*Haven (#506) – Syfy @ 7/6c
  • *New*Hawaii Five-0 (#504) – CBS @ 9/8c
  • *New*Last Man Standing (#405) – ABC @ 8/7c
  • *New*Late Show with David Letterman – CBS @ 11:35/10:35c
  • *New*Mysteries at the Museum (#705) – Travel Channel @ 9/8c
  • *New*On the Menu (#103) – TNT @ 8/7c
  • *New*Real Time with Bill Maher (#332/1230) – HBO @ 10/9c
  • *New*Say Yes to the Dress (#1202/1203) – TLC @ 9/8c & 9:30/8:30c (2 New Episodes)
  • *New*Shark Tank (#605) – ABC @ 8/7c
  • *New*Something Borrowed, Something New (#303/304) – TLC @ 10/9c & 10:30/9:30c (2 New Episodes)
  • *New*The Amazing Race (#2504) – CBS @ 8/7c
  • *New*The Late Late Show with Craig Ferguson – CBS @ 1:37AM/12:37AMc
  • *New*Utopia (#UT-112) – FOX @ 8/7c
  • *New*Z Nation (#106) – Syfy @ 10/9c

Share
This entry was posted in Today on TV and tagged . Bookmark the permalink.

Comments are closed.